American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58A50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Matthias Kalus. Complex supermanifolds of odd dimension beyond 5. Proc. Amer. Math. Soc. 145 (2017) 2749-2756.
Abstract, references, and article information   
View Article: PDF

[2] Edward Witten. Notes on holomorphic string and superstring theory measures of low genus. Contemporary Mathematics 644 (2015) 307-359.
Book volume table of contents   
View Article: PDF

[3] R. Fioresi and F. Gavarini. Chevalley supergroups. Memoirs of the AMS 215 (2012)
Book volume table of contents   

[4] Theodore Th. Voronov. On a non-Abelian Poincar\'{e} lemma. Proc. Amer. Math. Soc. 140 (2012) 2855-2872.
Abstract, references, and article information   
View Article: PDF

[5] Superspacetimes and super Poincar\'e groups. Courant Lecture Notes 11 (2004) 273-300.
Book volume table of contents
View Article: PDF

[6] Super linear algebra. Courant Lecture Notes 11 (2004) 83-125.
Book volume table of contents
View Article: PDF

[7] Introduction. Courant Lecture Notes 11 (2004) 1-57.
Book volume table of contents
View Article: PDF

[8] The concept of a supermanifold. Courant Lecture Notes 11 (2004) 59-81.
Book volume table of contents
View Article: PDF

[9] V. S. Varadarajan. Supersymmetry for Mathematicians: An Introduction. Courant Lecture Notes 11 (2004) MR MR2069561.
Book volume table of contents

[10] Clifford algebras, spin groups, and spin representations. Courant Lecture Notes 11 (2004) 169-209.
Book volume table of contents
View Article: PDF

[11] Elementary theory of supermanifolds. Courant Lecture Notes 11 (2004) 127-167.
Book volume table of contents
View Article: PDF

[12] Fine structure of spin modules. Courant Lecture Notes 11 (2004) 211-272.
Book volume table of contents
View Article: PDF

[13] Katrina Barron. The moduli space of $N=1$ superspheres with tubes and the sewing operation. Memoirs of the AMS 162 (2003) MR 1954484.
Book volume table of contents   

[14] F. Ongay-Larios and O. A. Sánchez-Valenzuela. $R\sp {1\vert 1}$-supergroup actions and superdifferential equations . Proc. Amer. Math. Soc. 116 (1992) 843-850. MR 1143224.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] H. Flenner and D. Sundararaman. Analytic geometry of complex superspaces . Trans. Amer. Math. Soc. 330 (1992) 1-40. MR 1069748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Pankaj Topiwala and Jeffrey M. Rabin. The super GAGA principle and families of super Riemann surfaces . Proc. Amer. Math. Soc. 113 (1991) 11-20. MR 1057963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Charles P. Boyer and O. A. Sánchez-Valenzuela. Lie supergroup actions on supermanifolds . Trans. Amer. Math. Soc. 323 (1991) 151-175. MR 998351.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Oscar Adolfo Sánchez-Valenzuela. Linear supergroup actions. I. On the defining properties . Trans. Amer. Math. Soc. 307 (1988) 569-595. MR 940218.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Oscar Adolfo Sánchez-Valenzuela. Remarks on Grassmannian supermanifolds . Trans. Amer. Math. Soc. 307 (1988) 597-614. MR 940219.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Mitchell J. Rothstein. Integration on noncompact supermanifolds . Trans. Amer. Math. Soc. 299 (1987) 387-396. MR 869418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Mitchell J. Rothstein. The axioms of supermanifolds and a new structure arising from them . Trans. Amer. Math. Soc. 297 (1986) 159-180. MR 849473.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Mitchell J. Rothstein. Deformations of complex supermanifolds . Proc. Amer. Math. Soc. 95 (1985) 255-260. MR 801334.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Charles P. Boyer and Samuel Gitler. The theory of $G\sp{\infty }$-supermanifolds . Trans. Amer. Math. Soc. 285 (1984) 241-267. MR 748840.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia